# SDR DL72S980292

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SPAR STIFFENER CRACKED NR 2 SLAT O/B TRACK I/B SIDE.  REPAIRED PER MM 57-20-21 PG 813.
